# SDR AALA201908209006

- Difficulty date: August 19, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 30,531 hours, 12,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS FWD ENTRY DOOR GIRT BAR BRACKET DOES NOT SECURE GIRT BAR DURING OPENING AND CLOSING OF DOOR. BAR FALLS OUT OF BRACKET. MAINTENANCE TROUBLESHOT THE FWD L-1 DOOR GIRT BAR AND ADJUSTED THE GIRT BAR IAW AMM 25-66-01. OPS CHECKS OKAY.
